# SDR TRBA201133203

- Difficulty date: November 27, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- Aircraft time: 22,906 hours, 26,556 cycles
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Start
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 HUNG START ON 1ST AND SECOUND START ATTEMPS WITH A & B SELECTED.  ODOR OF FUEL FUMES AND WHITE SMOKE NOTED.  PERFORMED NR 2 ENGINE START IAW JIC 72-00-00. OPS CHECKED GOOD AT THIS TIME.
